# SDR CALA2025032403125

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,941 hours, 29,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT ENTRY EXCESSGIRT BAR SKIRT SHOWING NEEDS REPACK GIRT BAR Z FOLD WITHIN LIMITS REF AMM TASK 25-66-01-400-803, OK FOR SERVICE
